# SDR MZZA0500015

- Difficulty date: December 5, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 22,413 hours, 8,581 cycles
- Engine: Ge CFM56*
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CABIN MEGAPHONE INOPERATIVE. THE MEGAPHONE WAS REMOVED AND REPLACED IAW MM 25-64-00.
